# SDR DHL2003604727

- Difficulty date: June 9, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5773275169
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. FLOORBEAM INTERCOSTAL JOINT SHOWS STIFFENER CRACKED (1.000) STA.702.000 BL-0.   PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG.1, ATM P0201384, DWG.5773275. REMOVED CRACKED STIFFENER IAW SRM 51-1-20D PG.21, SRM 51-1-21 PG.1. FABRICATED NEW STIFFENER IAW DWG.5773275. PERFORMED LIQUID PENETRANT INSPECTION IAW DC8 NDT SPM PART 08-00-02/06. CLEANED, TREATED AND PRIMED AREA AND STIFFENER IAW SRM 51-1-8B. INSTALLED STIFFENER WITH NEW FASTENERS IAW SRM 51-1-20D PG.9 AND SRM 51-1-21 PG.1
